home

Papers by Andrew Snowden

Oligomorphic groups and tensor categories
Nate Harman, Andrew Snowden
Stable representation theory: beyond the classical groups
Andrew Snowden
Cohomology of flag supermanifolds and resolutions of determinantal ideals
Steven V Sam, Andrew Snowden
Symmetric ideals of the infinite polynomial ring
Rohit Nagpal, Andrew Snowden
The Steinberg representation is irreducible
Andrew Putman, Andrew Snowden
Duke Math. J., to appear.
The geometry of polynomial representations
Arthur Bik, Jan Draisma, Rob H. Eggermont, Andrew Snowden
Equivariant prime ideals for infinite dimensional supergroups
Robert P. Laudone, Andrew Snowden
On the geometry and representation theory of isomeric matrices
Rohit Nagpal, Steven V Sam, Andrew Snowden
Algebra Number Theory, to appear.
Supersymmetric monoidal categories
Steven V Sam, Andrew Snowden
Symmetric subvarieties of infinite affine space
Rohit Nagpal, Andrew Snowden
The representation theory of Brauer categories I: triangular categories
Steven V Sam, Andrew Snowden
Relative big polynomial rings
Andrew Snowden
J. Commut. Algebra, to appear
Sp-equivariant modules over polynomial rings in infinitely many variables
Steven V Sam, Andrew Snowden
Trans. Amer. Math. Soc., to appear
The spectrum of a twisted commutative algebra
Andrew Snowden
Periodicity in the cohomology of finite general linear groups via q-divided powers
Rohit Nagpal, Steven V Sam, Andrew Snowden
Trans. Amer. Math. Soc. 374 (2021), 5677-5696
The semi-linear representation theory of the infinite symmetric group
Rohit Nagpal, Andrew Snowden
Linear independence of powers
Steven V Sam, Andrew Snowden
Small projective spaces and Stillman uniformity for sheaves
Daniel Erman, Steven V Sam, Andrew Snowden
Algebr. Geom., to appear
The representation theory of the increasing monoid
Sema Güntürkün, Andrew Snowden
Mem. Amer. Math. Soc., to appear
Cubics in 10 variables vs. cubics in 1000 variables: Uniformity phenomena for bounded degree polynomials
Daniel Erman, Steven V Sam, Andrew Snowden
Bull. Amer. Math. Soc. 56 (2019), 87–114
Big polynomial rings with imperfect coefficient fields
Daniel Erman, Steven V Sam, Andrew Snowden
Michigan Math. J. 70 (2021), no. 3, 649–672
Strength and Hartshorne's conjecture in high degree
Daniel Erman, Steven V Sam, Andrew Snowden
Math. Z. 297 (2021), 1467–1471
Big polynomial rings and Stillman's conjecture
Daniel Erman, Steven V Sam, Andrew Snowden
Invent. Math. 218 (2019), no. 2, 413–439
An equivariant Hilbert basis theorem
Daniel Erman, Steven V Sam, Andrew Snowden
Math. Res. Lett. 27 (2020), no. 1, 67–77
Stability in the homology of unipotent groups
Andrew Putman, Steven V Sam, Andrew Snowden
Algebra Number Theory 14 (2020), no. 1, 119–154
Some generalizations of Schur functors
Steven V Sam, Andrew Snowden
Proc. Amer. Math. Soc. 147 (2019), 77–90
Topological noetherianity for algebraic representations of infinite rank classical groups
Rob H. Eggermont, Andrew Snowden
Transform. Groups (2021)
Constructing elliptic curves from Galois representations
Andrew Snowden, Jacob Tsimerman
Compos. Math. 154 (2018) no. 10, 2045–2054
Generalizations of Stillman's conjecture via twisted commutative algebra
Daniel Erman, Steven V Sam, Andrew Snowden
Int. Math. Res. Not. IMRN, to appear
Hilbert series for twisted commutative algebras
Steven V Sam, Andrew Snowden
Algebr. Comb. 1 (2018), no. 1, 147–172
Periodicity in the cohomology of symmetric groups via divided powers
Rohit Nagpal, Andrew Snowden
Proc. London Math. Soc. 116 (2018), 1244–1268
Regularity bounds for twisted commutative algebras
Steven V Sam, Andrew Snowden
Bull. Lond. Math. Soc. 52 (2020), no. 2, 299–315.
Regularity of FI-modules and local cohomology
Rohit Nagpal, Steven V Sam, Andrew Snowden
Proc. Amer. Math. Soc. 146 (2018), 4117–4126
GL-equivariant modules over polynomial rings in infinitely many variables. II
Steven V Sam, Andrew Snowden
Forum Math Sigma 7 (2019), e5, 71 pp.
Topological noetherianity for cubic polynomials
Harm Derksen, Rob H. Eggermont, Andrew Snowden
Algebra Number Theory 11 (2017), no. 9, 2197–2212
Noetherianity of some degree two twisted skew-commutative algebras
Rohit Nagpal, Steven V Sam, Andrew Snowden
Selecta Math. (N.S.) 25 (2019), no. 1
Hilbert series of symmetric ideals in infinite polynomial rings via formal languages
Robert Krone, Anton Leykin, Andrew Snowden
J. Algebra 485 (2017), 353–362
The module theory of divided power algebras
Rohit Nagpal, Andrew Snowden
Illinois J. Math 61 (2017), no. 3–4, 287–353
Gröbner-coherent rings and modules
Rohit Nagpal, Andrew Snowden
J. Commut. Algebra 12 (2020), no. 1, 107–114
Residual irreducibility of compatible systems
Stefan Patrikis, Andrew Snowden, Andrew Wiles
Int. Math. Res. Not. IMRN 2018, no. 2, 571–587
Infinite rank spinor and oscillator representations
Steven V Sam, Andrew Snowden
J. Comb. Algebra (2017), no. 2, 145–183
Noetherianity of some degree two twisted commutative algebras
Rohit Nagpal, Steven V Sam, Andrew Snowden
Selecta Math. (N.S.) 22 (2016), no. 2, 913-937
Proof of Stembridge's conjecture on stability of Kronecker coefficients
Steven V Sam, Andrew Snowden
J. Algebraic Combin. 43 (2016), no. 1, 1–10
Representations of categories of G-maps
Steven V Sam, Andrew Snowden
J. Reine Angew. Math., 750 (2019), 197–226
Gröbner methods for representations of combinatorial categories
Steven V Sam, Andrew Snowden
J. Amer. Math. Soc. 30 (2017), 159–203
Counting elliptic curves with prescribed torsion
Robert Harron, Andrew Snowden
J. Reine Angew. Math. 729 (2017), 151–170
Stability patterns in representation theory
Steven V Sam, Andrew Snowden
Forum Math. Sigma 3 (2015), e11, 108 pp.
A remark on a conjecture of Derksen
Andrew Snowden
J. Commut. Algebra 6 (2014), no. 1, 109–112
Introduction to twisted commutative algebras
Steven V Sam, Andrew Snowden
Homology of Littlewood Complexes
Steven V Sam, Andrew Snowden, Jerzy Weyman
Selecta Math. (N.S.) 19 (2013), no. 3, 655–698
GL-equivariant modules over polynomial rings in infinitely many variables
Steven V Sam, Andrew Snowden
Trans. Amer. Math. Soc. 368 (2016), 1097–1158
Singularities of ordinary deformation rings
Andrew Snowden
Math. Z. 288 (2018) 759–781
Real components of modular curves
Andrew Snowden
Finiteness of K3 surfaces and the Tate conjecture
Max Lieblich, Davesh Maulik, Andrew Snowden
Ann. Sci. Éc. Norm. Supér. (4) 47 (2014), no. 2, 285–308
Syzygies of Segre embeddings and Δ-modules
Andrew Snowden
Duke Math. J. 162 (2013), no. 2, 225–277
Bigness in compatible systems
Andrew Snowden, Andrew Wiles
in Elliptic Curves, Modular Forms and Iwasawa Theory
Weight two representations of totally real fields
Andrew Snowden
The Jacquet-Langlands correspondence for GL(2)
Andrew Snowden
Ph.D. thesis
The ideal of relations for the ring of invariants of n points on the line
Benjamin Howard, John Millson, Andrew Snowden, Ravi Vakil
J. Eur. Math. Soc. (JEMS) 14 (2012), no. 1, 1–60
The geometry of eight points in projective space: Representation theory, Lie theory, dualities
Benjamin Howard, John Millson, Andrew Snowden, Ravi Vakil
Proc. Lond. Math. Soc. (3) 105 (2012), no. 6, 1215–1244
Earlier version: [arxiv].
The relations among invariants of points on the projective line
Benjamin Howard, John Millson, Andrew Snowden, Ravi Vakil
C. R. Acad. Sci. Paris, Ser. I 347 (2009), 1177–1182
The ideal of relations for the ring of invariants of n points on the line: integrality results
Benjamin Howard, John Millson, Andrew Snowden, Ravi Vakil
Comm. Algebra 40 (2012), no. 10, 3884–3902
The equations for the moduli space of n points on the line
Benjamin Howard, John Millson, Andrew Snowden, Ravi Vakil
Duke Math. J. 146 (2009), no. 2, 175–226
This paper does not appear on the arxiv, but is based on the preprints [arxiv] and [arxiv].
A description of the outer automorphism of S6, and the invariants of six points in projective space
Benjamin Howard, John Millson, Andrew Snowden, Ravi Vakil
J. Combin. Theory Ser. A 115 (2008), no. 7, 1296–1303